# SDR USAA2009111393102

- Difficulty date: November 3, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 986.5 BETWEEN S16R & S17R.  REPAIRED FUSELAGE SKIN AT BS 986.5 BETWEEN S16R & S17R IAW B737 SRM 53-00-01 REPAIR 32.
